# SDR 96ZZZX3887

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2B729
- Condition: Failed
- Location: Brush Block
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP MAY HAVE RUN DRY CAUSING PUMP TO HEAT UP AND DAMAGE BRUSH BLOCK.
